| Model Number |
M00555511 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental emdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was used in the pancreas during an endoscopic ultrasound-guided fine needle aspiration (eus fna) procedure performed on (b)(6) 2021.During the procedure, the needle broke off at the distal end after the third pass while sampling a calcified pancreatic mass.The needle tip (2cm) was removed from the patient using forceps with an overtube.The procedure was completed with another expect slimline needle.There were no patient complications reported as a result of this event.